Hi. You may need to consult again with your oncologist/hematologist so they can assess you for disease progression and give appropriate treatment. The night sweats are part of what are called "B symptoms" which are markers for disease activity. The only way to reduce those night sweats is to treat the leukemia itself. Once the disease becomes stabilized or dormant with treatment, the night sweats should recede.
Hi Peter. What count are you referring to? Is it the platelet count, white cell count or the hemoglobin? There are ways to increase the counts. You can either get injected by hormones like erythropoetin (to stimulate red cell production) or filgrastim (stimulate white cell production), or get transfusions (for low hemoglobin or low platelet counts).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.